ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on Sommerfeld's diffraction problem

Sastry, VVSS and Chakrabarti, A (1979) A note on Sommerfeld's diffraction problem. In: Journal of Mathematical Physics, 20 (10). 2123 -2125.

[img] PDF
1.pdf - Published Version
Restricted to Registered users only

Download (160kB) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...


A direct transform technique is found to be most suitable for attacking two-dimensional diffraction problems. As a first example of the application of the technique, the well-known Sommerfeld problem is reconsidered and the solution of the problem of diffraction, by a half-plane, of a cylindrical pulse is made use of in deducing the solution of the problem of diffraction of a plane wave by a soft half-plane. Journal of Mathematical Physics is copyrighted by The American Institute of Physics.

Item Type: Journal Article
Publication: Journal of Mathematical Physics
Publisher: American Institute of Physics
Additional Information: Copy right of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Jan 2010 09:13
Last Modified: 19 Sep 2010 05:52
URI: http://eprints.iisc.ac.in/id/eprint/24893

Actions (login required)

View Item View Item